References

  1. Chudnovsky G.V. Algebraic independence of the values of elliptic functions at algebraic points; Elliptic analogue of the Lindemann-Weierschtrass theorem. Invent. Math. 1980, 61, 267-290.
  2. Fel'dman N.I. Algebraic independence of certain numbers. Vestn. Mosk. Univ. 1980, 4, 46-50. (in Russian)
  3. Fel'dman N.I. Hilbert's seventh problem. Mosk. Gos. Univ., Moskow, 1982. (in Russian)
  4. Fel'dman N.I., Nesterenko Yu.V. Transcendental Numbers. Springer-Verlag, Berlin, 1998.
  5. Lawden D.F. Elliptic functions and applications. Springer-Verlag, Berlin, 1989.
  6. Nesterenko Yu.V. On a measure of algebraic independence of values of an elliptic function. Izv. Ross. Akad. Nauk Ser. Mat. 1995, 59 (4), 155-178. (in Russian)
  7. Reyssat E. Approximation algebrique de nombres lies aux fonctions elliptique et exp. Bull. Soc. Math. France. 1980, 1, 47-79.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.